New York Journal of Mathematics
Volume 23 (2017) 655-670


Byungdo Park

A smooth variant of Hopkins-Singer differential K-theory

view    print

Published: June 6, 2017
Keywords: Differential K-theory, Chern Character, de Rham theorem
Subject: Primary 19L50; Secondary 19L10

We introduce a smooth variant of the Hopkins-Singer model of differential K-theory. We prove that our model is naturally isomorphic to the Hopkins-Singer model and also to the Tradler-Wilson-Zeinalian model of differential K-theory.


We gratefully acknowledge a partial support on this work from Mahmoud Zeinalian's NSF grant DMS-1309099. Some part of this work was completed during our attendance at the conference Topology of Manifolds -- A conference in honour of Michael Weiss' 60th birthday. We thank the organizers for financial support and hospitality.

Author information

CUNY Graduate Center, 365 Fifth Ave, New York, NY 10016, USA